# SDR W8PA971024

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1081
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS OIL CAN AT BS 1081, RBL 1, WL 207.  REMOVED DAMAGED SIN FABRICATED INSTALLED REPAIR DOUBLER PER SRM 52-00-01.  (M)
